Resource Schedule
Personal Schedule
My Data
Public Calendars
Search
Wednesday, November 21, 2018
Reservations for Zeiss ELYRA PS.1 SIM/PAL-M/STORM/TIRF and LSM710
New Entry New Entry
8:00am
CLEM  Duration: 270min. [8:00am - 12:30pm]Jacqueline Heinen-Weiler
 
 
 
 
 
 
 
New Entry New Entry
9:00am
New Entry New Entry
10:00am
New Entry New Entry
11:00am
New Entry New Entry
12:00pm
New Entry New Entry
1:00pm
Insets  Duration: 240min. [1:00pm - 5:00pm]Mina Borbor
 
 
 
 
 
New Entry New Entry
2:00pm
New Entry New Entry
3:00pm
New Entry New Entry
4:00pm
New Entry New Entry
5:00pm
 
New Entry New Entry
6:00pm
pnns  Duration: 120min. [6:00pm - 8:00pm]Egor Dzyubenko
 
New Entry New Entry
7:00pm
New Entry New Entry
8:00pm
IF  Duration: 150min. [8:00pm - 10:30pm]Xueyu Wang
21
< November 2018 >
MonTueWedThuFriSatSun
      01 02 03 04
05 06 07 08 09 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30    

[Printer Friendly]

Resource:
   Month:
   Week:
   Year:



You are not logged in:
Login/Logout | Preferences | Profile

Personal Schedule | Resource Schedules | Another User's Calendar



OCF Scheduler
Release Version 2.02
Developed by ARL Biotechnology Computing Facility
Copyright 2019 Arizona Research Labs
All rights reserved. Request permission to duplicate or redistribute in any form.